Could I Be Pregnant -pg112058593618

2 Replies
JAG - July 5

I had my period last week, stopped on Friday. During that time, Thursday, I stopped taking BCP (Ortho Tri Cyclen) and did have unprotected s_x with my husband. Today, 4 days later, I am spotting and have been having slight cramp-like feelings. Could this be it? Could I be a mommy soon?? I have never experienced anything like this and while on the pill, my periods were ALWAYS normal.

 

Grandpa Viv - July 5

The chances are high that you are experiencing pill withdrawal symptoms. If you started a normal cycle this month you might now be feeling ovulation for the first time in a long while.

 

JAG - July 6

Thanks Grandpa Viv for your reply. I just found it quite odd to have a full period and then turn around four days later to start another one. I did not experience the normal PMS or menstrual effects, so the onset of menses again was a little shocking. On the upside though, my husband and I have decided that we would like to try to have a baby soon, so if you are correct, this is a good sign after having been on the pill for a while. Thanks again for your help!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?